# SDR WTAA970157

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120216
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Nose Gear
- Condition: Bird Strike
- Location: Nlg
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

PSP - BIRD STRIKE REPORTED AT NOSE LANDING GEAR ON APPROACH.  MAINTENANCE COMPLIED WITH BIRD STRIKE INSPECTION.  NO DAMAGE NOTED.  AIRCRAFT RETURN TO SERVICE.  (M)
